# SDR AALA202001279034

- Difficulty date: January 26, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 29,119 hours, 10,921 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB WE HAD A STRONG MUSTY SMELL THROUGHOUT THE AIRCRAFT. WENT AWAY ONCE LEVEL. ON DESCENT ODOR CAME BACK IN COCKPIT AND FWD CABIN WITH POWER AT IDLE. AGAIN ONCE LEVEL THE SMELL WOULD GO AWAY.***(SUPPLEMENTAL ACTION SECT.4: C/W EA 302562 ENGINE WASH AND BURNOUT. C/W IAW J/C'S 26L40072016 AND 26L00021004. NO ODOR FOUND.***(CLOSED)
